cough-cold-icon
Haemoglobin
Haemoglobin dropped down to 5.2, feeling excessive weakness and vertigo. having medicines, 1. shelcal xd 2. vertin 3. A2Z women 4. autrin 5. zincovit will these medicines help, or will have to go for blood transfusion?
63 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Get admitted. Require blood transfusion. And lab tests to look for the cause of low hemoglobin.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +186
Consult with a doctor
Online now
Detail investigation needed to find out the cause and treatment accordingly.blood transfusion needed if routine activity not possible.
Next Steps
urgent consultantion personally.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need blood transfusion immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.